<  Back to the Polytechnique Montréal portal

Items published in "2009"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: A
Number of items: 9.

A

Abramson, M. A., Audet, C., Chrissis, J. W., & Walston, J. G. (2009). Mesh adaptive direct search algorithms for mixed variable optimization. Optimization Letters, 3(1), 35-47. External link

Abramson, M. A., Audet, C., Dennis Jr., J. E., & Le Digabel, S. (2009). Orthomads: A deterministic MADS instance with orthogonal direct ions. SIAM Journal on Optimization, 20(2), 948-966. External link

Audet, C., & Dennis, J. E. J. (2009). A progressive barrier for derivative-free nonlinear programming. SIAM Journal on Optimization, 20(1), 445-472. External link

Audet, C., Balhaïza, S., & Hansen, P. (2009). A new sequence form approach for the enumeration of all extreme nash equilibria for extensive form games. International Game Theory Review, 11(4), 437-451. External link

Audet, C., Hansen, P., & Messine, F. (2009). External problems for convex polygons-an update. In Lectures on global optimization (1-16). External link

Audet, C., Hansen, P., & Messine, F. (2009). Isoperimetric polygons of maximum width. Discrete & Computational Geometry, 41(1), 45-60. External link

Audet, C., Hansen, P., & Messine, F. (2009). Ranking small regular polygons by area and by perimeter. Journal of Applied and Industrial Mathematics, 3(1), 21-27. External link

Audet, C., Hansen, P., & Messine, F. (2009). La saga des trois petits octogones. Pour la science (380), 62-68. Unavailable

Audet, C., Hansen, P., & Messine, F. (2009). Simple Polygons of Maximum Perimeter Contained in a Unit Disk. Discrete & Computational Geometry, 41(2), 208-215. External link

List generated on: Wed Feb 21 07:18:53 2024 EST